| Model Number |
CC60WF |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(6).
Event or Problem Description
A non-healthcare professional reported during an intraocular lens (iol) implant procedure, the lens had crack in the periphery.The surgeon decided to leave the lens in the eye because it was outside of the optic center.There were no safety concerns were reported.Additional information was requested.